# SDR MASA200602099

- Difficulty date: August 14, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 6,893 hours, 5,038 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Lack Of Lube
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2730 PHX - NR 2 HYDRAULIC SYSTEM AT 20 PERCENT.  MX SERVICED THE SYSTEM.
